# SDR SWAA2023102011226

- Difficulty date: October 16, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 72,749 hours, 43,518 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB PANEL 343AB SLIDE SEAL IS NOT PROPERLY IN SLIDE SEAL TRRACKS<[01] REMOVED AND PROPERLY REINSTALLED PANEL 343AB PER AMM 20-50-11-910-801 CAL TOOL: ATS1731 DUE: 07/2024;[02] INSPECTED AND VERIFIED INSTALLATION. JOB COMPLETE.
